# SDR FDEA201208253165

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE LAV SERVICE PANEL.  HOUSING (BOX) HAS CORROSION BET BS 1681-  1701.  REMOVED CORRODED ON DOUBLER AND TWO CLIPS PER SRM-51-10-02, REMOVED .040 ON DOUBLER AND TWO CLIPS MAT AD 0.50 AREA ON DOUBLER IS 5" X 4" AND CLIPS 1" X 1" FOUND TO BE OUT OF LIMITS, PER.  SRM-53-00-53 FIG 101 DETAIL V, R & R DOUBLER AND 2EA.   CLIPS IAW-SRM-51-40-02. CAT "A"MAJOR REPAIR.
